# SDR UIEA201904223913

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 43,989 hours, 8,988 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN CRUISE, FLIGHT EICAS MESSAGE "ENG 4 OIL FILTER". RETARTED THRUST LEVER TO IDLE BUT MESSAGE STAYED, SHUTDOWN ENG 4.( PERFORMED FIM TASK 71-00 TASK A07. INSPECTED MCD'S AND OIL FILTER, NO DEFECTS NOTED. PERFORMED POST WIND MILL INSPECTION, NO DEFECTS NOTED. )
